BibTeX record journals/arsmc/PetrusevskiS17

download as .bib file

@article{DBLP:journals/arsmc/PetrusevskiS17,
  author    = {Mirko Petrusevski and
               Riste Skrekovski},
  title     = {A note on acyclic number of planar graphs},
  journal   = {Ars Math. Contemp.},
  volume    = {13},
  number    = {2},
  pages     = {317--322},
  year      = {2017},
  url       = {https://doi.org/10.26493/1855-3974.1118.143},
  doi       = {10.26493/1855-3974.1118.143},
  timestamp = {Wed, 27 Mar 2019 16:34:27 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arsmc/PetrusevskiS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics